- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 857860, 15 pages
Properties of Third-Order Nonlinear Functional Differential Equations with Mixed Arguments
Department of Mathematics, Faculty of Electrical Engineering and Informatics, Technical University of Košice, Letná 9, 042 00 Košice, Slovakia
Received 14 December 2010; Accepted 20 January 2011
Academic Editor: Josef Diblík
Copyright © 2011 B. Baculíková. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [3 citations]
The following is the list of published articles that have cited the current article.
- J. Džurina, and B. Baculíková, “Oscillation and Asymptotic Behavior of Higher-Order Nonlinear Differential Equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, pp. 1–9, 2012.
- Ravi P. Agarwal, Martin Bohner, Tongxing Li, and Chenghui Zhang, “Oscillation of second-order Emden–Fowler neutral delay differential equations,” Annali di Matematica Pura ed Applicata, 2013.
- B. Baculíková, and J. Džurina, “Some Properties of Third-Order Differential Equations with Mixed Arguments,” Journal of Mathematics, vol. 2013, pp. 1–5, 2013.